# SDR A6WA201040171

- Difficulty date: February 24, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE CRACKED IN AEB REPAIR IAW SRM.
